# SDR 96ZZZX1981

- Difficulty date: March 30, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1VH
- Make and model: Agusta A109A2
- Aircraft serial: 7273
- System (JASC): 5520 · Elevator Structure
- Part: Elevator
- Part number: 10902000293
- Condition: Cracked
- Location: Lt Sync Elev
- Part time: 3,574 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SYNC ELEVATOR SHOWED CRACKS ALONG EDGE AND INTO ATTACH FITTING HOLES.  RIB PN 109-0200-04-7 AND PN 109-0200-02-59.  FURTHER DISASSEMBLY REVEALED CRACKS IN FORWARD SPAR AND SPAR DOUBLER PN 104-0200-02-49 AND AFT SPAR AND AFT SPAR DOUBLER PN 109-0200-02-33.  CRACKING APPEARS TO DEVELOP FROM LOOSENING OF THE ATTACH ANGLES LOCATED ON THE SPARS AND ATTACHED TO THE INBOARD RIB.
